# SDR CA990202007

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Amplifier
- Part number: 5223120004
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

(CAN) DURING CRUISE, CREW OBSERVED VERY STRONG TOXIC ODOR WITH LOSS OF CAPT FDI/CDI.  DEPLOYED 02 MASK, LANDED.  DETERMINED INST AMP BURNED, NR 1 FDI FUSE BLOWN.  REPLACED, SERVICEABLE.
